MathSciNet Relay Station
MathSciNet bibliographic data
MR1964455 (2004a:62002) 62-02 (62G07 62M10 62M20)
Fan, Jianqing; Yao, Qiwei Nonlinear time series. Nonparametric and parametric methods. Springer Series in Statistics. Springer-Verlag, New York, 2003. xx+551 pp. ISBN: 0-387-95170-9
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement